Reports of deaths linked to blood-thinner heparin triple
Chicago Tribune, April 9, 2008
The number of reports of deaths linked to all versions of the blood thinner heparin have tripled, according to a report released by the U.S. Food and Drug Administration. The FDA said there are now 62 reports of deaths of patients who experienced one or more allergic reactions and who were infused with heparin from Jan. 1, 2007 through the end of last March 2008. That compares to just 19 deaths from an earlier FDA report.
- Half of All Primary Care, Internal Medicine Jobs Unfilled in 2013
- How Digital Strategy Shapes Patient Engagement at Boston Children's Hospital
- CFO Exchange: Smartphones Poised to Disrupt Healthcare, Says Topol
- CNO on Hospital Redesign: 'You Can't Over-Communicate'
- Carondelet to Pay $35M to Settle Fraud Allegations
- Some Cancer Hospitals' Quality Data Will Soon Be Public
- CA Powers Up $80M HIE to 'Create Value in the Data'
- PA Ranks See 'Phenomenal Growth,' Lack of Diversity
- 3 Traits Personality Assessments Can't Reveal
- Cleveland Clinic Partners with North Shore-LIJ for Heart Care